# SDR DALA2017041803153

- Difficulty date: April 18, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 69,961 hours, 52,401 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 2CD EMERGENCY LIGHT INOPERATIVE.  FOUND THE WIRE HARNESS DISCONNECTED UNDER THE SEAT.  SECURED THE CONNECTOR. OPS CHECKED GOOD IAW  MM 33-50.
